25281 articles – 19559 Notices  [english version]
.:. Consultation > Liste des articles .:.
44840 documents classés par :
Première Page Page Précédente ... 2078 - 2079 - 2080 - 2081 - 2082 - 2083 - 2084 ... Page Suivante Page Finale
Games of Stackelberg Type in Bilevel Toll Design Problem
Stankova K. et al
Ninth Workshop on Optimal Control, Dynamic Games and Nonlinear Dynamics, Canada (2007) [hal-00391648 - version 1]
fulltext accessible on an other server Ultrametric and tree potential
Dellacherie C. et al
[hal-00371074 - version 1] (26/03/2009)
fulltext access Topological expansion of mixed correlations in the hermitian 2 Matrix Model and x-y symmetry of the F_g invariants.
Eynard B. et al
[hal-00145022 - version 1] (07/05/2007)
fulltext access A domain decomposition method for boundary element approximations of the elasticity equations
Ellabib A. et al
[hal-00144940 - version 1] (2007-05-07)
fulltext access Fast tensor-product solvers. Part I: Partially deformed three-dimensional domains
Bjøntegaard T. et al
[hal-00144741 - version 1] (04/05/2007)
fulltext access On the convergence of the proximal algorithm for nonsmooth functions involving analytic features
Attouch H. et al
Mathematical Programming B 116, 1 (2007) 5-16 [hal-00803898 - version 1]
fulltext access Groupes simples connexes minimaux de type impair
Deloro A.
Université Paris-Diderot - Paris VII (04/05/2007), Eric Jaligot (Dir.) [tel-00756728 - version 1]
fulltext access Définition conceptuelle d'avions : vers une optimisation multiobjectif, robuste et incertaine
Badufle C.
Université Paul Sabatier - Toulouse III (04/05/2007), Christian Bès; Jean-Baptiste Hiriart-Urruty (Dir.) [tel-00367210 - version 1]
fulltext accessible on an other server Anderson localisation for an interacting two-particle quantum system on $(\mathbb Z)$
Chulaevsky V. et al
[hal-00289574 - version 1] (22/06/2008)
fulltext access QUASI ORDINARY SINGULARITIES, ESSENTIAL DIVISORS AND POINCARE SERIES
Gonzalez Perez P. D. et al
[hal-00144649 - version 4] (28/01/2008)
fulltext access Segmentation à partir de modèles probabilistes spatiotemporels à information clairsemées - Contributions et applications
Florin C.-H.
Ecole des Ponts ParisTech (04/05/2007), Nikos Paragios; James Williams (Dir.) [pastel-00002995 - version 1]
fulltext access Asymptotic behavior of some weighted quadratic and cubic variations of the fractional Brownian motion
Nourdin I.
[hal-00144589 - version 3] (2007-07-21)
fulltext access Pointwise estimates for Laplace equation. Applications to the free boundary of the obstacle problem with Dini coefficients
Monneau R.
[hal-00144787 - version 1] (04/05/2007)
fulltext access Nazarov's uncertainty principles in higher dimension
Jaming P.
Journal of Approximation Theory (2007) doi:10.1016/j.jat.2007.04.005 [hal-00120268 - version 1]
fulltext accessible on an other server The level 1 case of Serre's conjecture revisited
Dieulefait L.
[hal-00147914 - version 1] (21/05/2007)